# SDR RIVA0000009

- Difficulty date: March 25, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5093275
- Condition: Corroded
- Location: Fuselage
- Part time: 47,259 hours, 34,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF L1 DOOR PLATE GUIDE ASSEMBLY AND ARM ASSEMBLY, THE UPPER FUSELAGE SUPPORT FITTING FOR THE UPPER DOOR HINGE (BODY STATION 310, WATER LINE 260) WAS FOUND TO BE CORRODED.  REPAIR BY REPLACEMENT OF UPGRADED PART (PART NUMBER 50-9327-5) IN ACCORDANCE WITH BOEING STRUCTURAL REPAIR MANUAL 51-30-2.  EVALUATION  FOUND CORROSION TO BE LEVEL 3.  FLEET CAMPAIGN DIRECTIVE TO BE PROMPTLY ISSUED FOR ALL PAN AM, BOEING 727 AIRCRAFT, TO INSPECT THE L1 DOOR UPPER HINGE, UPPER FUSELAGE SUPPORT FITTING FOR CORROSION AND REPAIR AS REQUIRED.
